Differential and Integral Equations

Immediate exchange of stabilities in singularly perturbed systems

N. N. Nefedov and K. R. Schneider

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the initial value problem for singularly perturbed systems of ordinary differential equations whose associated systems have two transversally intersecting families of equilibria (transcritical bifurcation) which exchange their stabilities. By means of the method of upper and lower solutions we derive a sufficient condition for the solution of the initial value problem to exhibit an immediate exchange of stabilities. Concerning its asymptotic behavior with respect to $\varepsilon$ we prove that an immediate exchange of stabilities implies a change of the asymptotic behavior from $0(\varepsilon)$ to $0(\sqrt{\varepsilon})$ near the point of exchange of stabilities.

Article information

Source
Differential Integral Equations, Volume 12, Number 4 (1999), 583-599.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367267008

Mathematical Reviews number (MathSciNet)
MR1697246

Zentralblatt MATH identifier
1015.34047

Subjects
Primary: 34E15: Singular perturbations, general theory
Secondary: 34C60: Qualitative investigation and simulation of models 34C99: None of the above, but in this section 34D99: None of the above, but in this section

Citation

Nefedov, N. N.; Schneider, K. R. Immediate exchange of stabilities in singularly perturbed systems. Differential Integral Equations 12 (1999), no. 4, 583--599. https://projecteuclid.org/euclid.die/1367267008


Export citation